Nonlinear Analysis and Differential Equations

Vol. 4, 2016, no. 5, 225-233

Ming Zhao, Yunfei Du
      Stability of a discrete-time predator-prey system with Allee effect
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 5, 225-233
      http://dx.doi.org/10.12988/nade.2016.6313

Copyright © 2016 Ming Zhao and Yunfei Du. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.